Previous |  Up |  Next


Title: Under an inductivity condition the stalks of the covering space of a presheaf are isomorphic (inductive and projective modifications of closurations of presheaves) (English)
Author: Pechanec-Drahoš, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 20
Issue: 2
Year: 1979
Pages: 63-73
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 18F20
MSC: 54B30
idZBL: Zbl 0455.18005
idMR: MR0557047
Date available: 2012-10-05T20:17:11Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_020-1979-2_6.pdf 903.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo